1 doctor weighed in:

I have been on Depo-Provera for 6 months on my 2nd shot now and having brown disharge with odor i only experience this during intercourse and urinating?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Normal depo effect

Irregular periods are the norm on depoprovera.
Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. Brown = old blood. Odor is probably bacterial vaginosis. Schedule a visit and this can be easily fixed.

In brief: Normal depo effect

Irregular periods are the norm on depoprovera.
Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. Brown = old blood. Odor is probably bacterial vaginosis. Schedule a visit and this can be easily fixed.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors